Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from hypothyroidism. Taking thyroxine medication, weight loss, lethargy. Treatment options?

good morning doctor i am having hypothyroidism , my age is 28 now i was advised to take thyroxine sodium tablet 100mg question is my body weight is 57 now will tht get reduced or increase . first i was affected badly and got neculear medicine treatment and feels so normal and even i gained weight and looks good but when i start using this tablet again i feels like i am losing weight and freshness can u help how to keep me active and look fresh because before i was so active now i cant what should i do please help me
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

i do understand that you have been suffering from hypothyroidism and on treatment with thyroxine. Thyroxine is very safe medicine and well tolerated. If you feel lethargic with thyroxine you can start with low dose and then gradually up-titrate. Another option would be to take the medicine at bed time.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor